About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 154725, 14 pages
http://dx.doi.org/10.1155/2014/154725
Research Article

Global Stability of Multigroup SIRS Epidemic Model with Varying Population Sizes and Stochastic Perturbation around Equilibrium

School of Mathematical Sciences, Harbin Normal University, Harbin 150500, China

Received 8 October 2013; Accepted 17 December 2013; Published 20 January 2014

Academic Editor: Francisco Solís Lozano

Copyright © 2014 Xiaoming Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoming Fan, “Global Stability of Multigroup SIRS Epidemic Model with Varying Population Sizes and Stochastic Perturbation around Equilibrium,” Abstract and Applied Analysis, vol. 2014, Article ID 154725, 14 pages, 2014. doi:10.1155/2014/154725